MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS INCLINATION GUIDE; HIP INSTRUMENTS: ACET INCLINATION GUIDE

DEPUY IRELAND - 3015516266 EMSYS INCLINATION GUIDE; HIP INSTRUMENTS: ACET INCLINATION GUIDE
Catalog Number 481300000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the emphasys offset inclination guide broken into two pieces.Both pieces were retrieved.No additional information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that the emphasys offset inclination guide broken into 2 pieces.Both pieces were retrieved.No additional information is available.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device found that the emsys inclination guide was broken from one of the clip tabs, the broken fragment was returned for evaluation.The observed condition of the device appears to be a result from exposure to unintended forces, such as prying motions applied during repeated assembly and disassembly with its mating device.Please refer to emphasys¿ acetabular solutions surgical technique (pages 10-12) for correct use of the alignment guide.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the emsys inclination guide would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to unintended use error, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
EMSYS INCLINATION GUIDE
Common Device Name
HIP INSTRUMENTS: ACET INCLINATION GUIDE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23888864
Report Number1818910-2025-22543
Device Sequence Number4706203
Product Code HWT
UDI-Device Identifier10603295514695
UDI-Public(01)10603295514695(10)134583
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number481300000
Device Lot Number134583
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/06/2026
01/19/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/07/2026
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown